# SDR AALA20001292

- Difficulty date: August 2, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LATERAL SUPPORT TRACK AFT OF FRAME 74 CORRODED BETWEEN TRACKS D/E RIGHT.  REMOVED AND REPLACED LATERAL SUPPORT TRACK PER SRM 51-72-10-0.  (M)
